Normality and paracompactness of Pixley-Roy hyperspaces
Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 201-219
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_113_3_201_219,
author = {Teodor Przymusi\'nski},
title = {Normality and paracompactness of {Pixley-Roy} hyperspaces},
journal = {Fundamenta Mathematicae},
pages = {201--219},
year = {1981},
volume = {113},
number = {3},
doi = {10.4064/fm-113-3-201-219},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-201-219/}
}
TY - JOUR AU - Teodor Przymusiński TI - Normality and paracompactness of Pixley-Roy hyperspaces JO - Fundamenta Mathematicae PY - 1981 SP - 201 EP - 219 VL - 113 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-201-219/ DO - 10.4064/fm-113-3-201-219 LA - en ID - 10_4064_fm_113_3_201_219 ER -
Teodor Przymusiński. Normality and paracompactness of Pixley-Roy hyperspaces. Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 201-219. doi: 10.4064/fm-113-3-201-219
Cité par Sources :